# SDR AALA20130920009

- Difficulty date: September 20, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 125 hours, 115 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Inoperative
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ICT CREW REPORTED BRAKE SYSTEM NR 1 CONTROL UNIT FAULTED WITH NR 2 BRAKE SYSTEM CONTROL PLACARDED INOPERATIVE IAW MEL.  EMERGENCY DECLARED FLIGHT LANDED ICT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED BRAKE PEDAL TRANSMITTER UNIT NR 1.  SYSTEM GROUND CHECKD NORMAL OPERATION CLOSED.
